Imperial College London

DrChrisBarnett

Faculty of Natural SciencesDepartment of Mathematics

Distinguished Research Fellow
 
 
 
//

Contact

 

+44 (0)20 7594 8562c.barnett Website

 
 
//

Location

 

546Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

Chris Barnett is a Reader in Pure Mathematics (Probability Theory).  His research interests lie in various fields: Vector Integration Theory, Non-Commutative Probability, Von Neumann Algebras and Von Neumann Regular Rings and, of course, Mathematical Finance. Dr Barnett works in the foundations of his research areas but, despite this, he has acted as consultant to several businesses. Convinced of the value of mathematics for itself and for applications, he remains committed to the view that good mathematics is to be found everywhere.

Dr Barnett's personal web page can be found at http://www.ma.ic.ac.uk/~cb

Publications

Journals

Barnett, C., Voliotis, A., 2002, Stochastic and belated integrals for the full fock space, Soochow Journal of Mathematics, Vol:28, ISSN:0250-3255, Pages:413-441

Barnett C, Voliotis A, 2000, A conditional expectation for the Full Fock space, Journal of Operator Theory, Vol:44, ISSN:0379-4024, Pages:3-23

BARNETT C, CAMILLO V, 1994, IDEMPOTENTS IN MATRIX-RINGS, Proceedings of the American Mathematical Society, Vol:122, ISSN:0002-9939, Pages:965-969

BARNETT C, GOLDSTEIN S, WILDE I, 1994, QUANTUM STOCHASTIC INTEGRATION AND QUANTUM STOCHASTIC DIFFERENTIAL-EQUATIONS, Mathematical Proceedings of the Cambridge Philosophical Society, Vol:116, ISSN:0305-0041, Pages:535-553

Conference

Tsanakas A, Barnett C, 2003, Risk capital allocation and cooperative pricing of insurance liabilities, 6th IME Conference, ELSEVIER SCIENCE BV, Pages:239-254, ISSN:0167-6687

More Publications